القائمة الرئيسية

الصفحات



 
     



Un médecin met en garde contre ces 6 médicaments qui font grossir


Taking a treatment is not without effects on the functions of your body. Regardless of the medication ingested, there are always side effects that are more or less disabling and whose symptoms may be visible. This is why we strongly encourage you to read the leaflet but also to listen to your body during treatment. Some medications can even lead to heavy weight gain because of chemical mechanisms. Here is the list of six drugs that can cause weight gain.
It is not uncommon for a medicine to cause side effects ranging from a small rash to weight gain. The latter may be due to an increase in appetite or a slowdown in metabolism. These effects may even eventually lead to obesity if the patient does not respond to changes in weight. According to Professor François Chast, head of pharmacology-toxicology, it is essential that the individual to whom a treatment is administered be informed of these effects. Following the appearance of the latter, he must immediately inform his doctor.

inRead invented by Teads
1-Antidepressants
Medications in this category have an orexigenic effect, that is, they act by stimulating the appetite. This effect invariably leads to weight gain. If the patient observes this effect, he should consult with his doctor about taking a treatment with lesser side effects on weight gain. Caution, abrupt cessation of antidepressant treatment can lead to sudden decompensation. All weaning should be carefully followed by a specialist.


2-Oral Contraceptives
Taking a pill can lead to more or less weight gain. Fortunately, so-called 2nd generation pills minimize this risk in patients because they contain less estrogen, hormones responsible for weight gain. However, these contraceptive treatments are not free of risks. Side effects: venous thrombosis or pulmonary embolism. Increased risks in case of family history.

drug

3-Beta blockers
These drugs are used in cardiology to decrease the heart rate. According to the results of this study, beta-blockers are associated with weight gain. And for good reason, this treatment slows the metabolism of lipids and causes the increase of fat mass. To counteract the effects of this treatment, it is essential to adopt a balanced diet and appropriate physical activity.

4-Corticosteroids
The side effect of taking corticosteroids is most often a swelling of the face explained by the retention of water and sodium after taking the treatment. This treatment can invariably lead to a redistribution of fat. In principle, the weight gain may decrease after stopping treatment. Doctors still recommend the continuation of a balanced diet to overcome the weight gain inherent to taking corticosteroids.

5- Insulin
Naturally secreted by the pancreas, insulin is used for the care of type 1 and 2 diabetes. However, this treatment is not without effect on weight gain. Involved: an increase in fat in response to greater storage in adipocytes. A balanced diet will have to be introduced to counterbalance this mechanism.

6- Medications for bipolar disorder
According to Pr Chast, weight gain in treatment for bipolar disorder affects one in two patients and this is mainly due to a dysregulation of leptin, a hormone responsible for satiety, and considerable changes in level of metabolism of sugars in the body. Medical supervision is essential to monitor the evolution of this treatment as well as its side effects.

Caution :
As a reminder, in case of appearance of side effects, it is imperative that you consult your doctor. We can not substitute for medical advice. In case of self-medication, you expose yourself to dangerous consequences.
?max-results="+numposts2+"&orderby=published&alt=json-in-script&callback=recentarticles67\"><\/script>");